# SDR DXTA201909192861

- Difficulty date: September 9, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N946QS
- Make and model: Cessna 750
- Aircraft serial: 7500195
- Aircraft time: 15,164 hours, 9,284 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 7503211
- Condition: Out Of Tolerance
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT, ONCE IN CRUISE AND SECOND TIME DURING DESCENT. UNLOCK RED GEAR LIGHT ILLUMINATED FOR ABOUT ONE SECOND. LOUD NOISE APPEARED TO BE COMING FROM THE NOSE GEAR AREA, GEAR DOOR OPENED AT OVER OVER 300 KTS. IT WAS FOLLOWED BY A LOUD BANG FROM THE NOSE GEAR SLAMMING BACK INTO ITS RETRACTED POSITION. DURING POST FLIGHT, EVERYTHING APPEARS NORMAL. //SIGNOFF//  INSPECTED NOSE GEAR STRUT EXTENSION, NOTED STRUT EXTENSION OF IO. I INCHES, WHICH EXCEEDS SPECIFICATION OF 9.75 INCH+/- .078 INCH. REMOVED UPPER BARREL FROM LOWER BARREL AND NOTED ORIFICE NOT TORQUED. RE-PACKED NOSE LANDING GEAR STRUT USING CPD KIT PN 750-32-11 REASSEMBLED UPPER NOSE STRUT BARREL WITH LOWER NOSE STRUT BARREL. ALL WORK ABOVE PERFORMED WITH REFERENCE TO THE CMM SECTION 32-20-02. NOSE LANDING GEAR STRUT REQUIRES SERVICING. INSTALLED NOSE WHEEL AND TIRES (SEE REMOVAL SHEET) IAW MM 32-41-0 I. MEASURED STRUT EXTENSION, EXTENSION IS WITHIN SPECS AT 9.75 INCHES IAW MM 12-10-38. PERFORMED GEAR SWINGS. OPS AND CLEARANCE CHECKS GOOD.
